# SDR AALA202512239756

- Difficulty date: December 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N918AN
- Make and model: Boeing 737823
- Aircraft serial: 29519
- Aircraft time: 70,106 hours, 29,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  L1 ENTRY DOOR REQUIRES EXCESSIVE FORCE TO OPEN DOOR AND CLOSE FROM OUTSIDE. ADJUSTED THE HORIZONTAL CONTROL ROD PER AMM 52-11-00.
